American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Thomas C. Craven and Zachary A. Kent. Witt rings and matroids. Proc. Amer. Math. Soc. 141 (2013) 1505-1517.
Abstract, references, and article information   
View Article: PDF

[2] José F. Fernando and J. M. Gamboa. On the semialgebraic Stone--\v{C}ech compactification of a semialgebraic set. Trans. Amer. Math. Soc. 364 (2012) 3479-3511.
Abstract, references, and article information   
View Article: PDF

[3] José F. Fernando and J. M. Gamboa. On open and closed morphisms between semialgebraic sets. Proc. Amer. Math. Soc. 140 (2012) 1207-1219. MR 2869106.
Abstract, references, and article information   
View Article: PDF

[4] John P. D’Angelo and Jiří Lebl. Pfister’s theorem fails in the Hermitian case. Proc. Amer. Math. Soc. 140 (2012) 1151-1157. MR 2869101.
Abstract, references, and article information   
View Article: PDF

[5] Elżbieta Sowa. Picard-Vessiot extensions for real fields. Proc. Amer. Math. Soc. 139 (2011) 2407-2413. MR 2784805.
Abstract, references, and article information   
View Article: PDF

[6] M. Marshall. Polynomials non-negative on a strip. Proc. Amer. Math. Soc. 138 (2010) 1559-1567. MR 2587439.
Abstract, references, and article information   
View Article: PDF

[7] Christopher J. Hillar and Jiawang Nie. An elementary and constructive solution to Hilbert's 17th Problem for matrices. Proc. Amer. Math. Soc. 136 (2008) 73-76. MR 2350390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Guangxing Zeng. Henselian valuations and orderings of a commutative ring. Proc. Amer. Math. Soc. 135 (2007) 929-938. MR 2262892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zeng Guangxing. Ordered fields satisfying Pólya's theorem. Proc. Amer. Math. Soc. 133 (2005) 2921-2926. MR 2159770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bruce Reznick. On the absence of uniform denominators in Hilbert's 17th problem. Proc. Amer. Math. Soc. 133 (2005) 2829-2834. MR 2159759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David B. Leep and Colin L. Starr. Polynomials in $\mathbb{R}[x,y]$ that are sums of squares in $\mathbb{R}(x,y)$. Proc. Amer. Math. Soc. 129 (2001) 3133-3141. MR 1844985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. A. Dickmann and F. Miraglia. Special groups: Boolean-theoretic methods in the theory of quadratic forms. Memoirs of the AMS 145 (2000) MR 1677935.
Book volume table of contents   

[13] Joachim Gräter and Markus Klein. The principal axis theorem for holomorphic functions. Proc. Amer. Math. Soc. 128 (2000) 325-335. MR 1690988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Claus Scheiderer. Sums of squares of regular functions on real algebraic varieties. Trans. Amer. Math. Soc. 352 (2000) 1039-1069. MR 1675230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Detlev W. Hoffmann. Pythagoras numbers of fields. J. Amer. Math. Soc. 12 (1999) 839-848. MR 1670858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carlos Andradas and Jesús M. Ruiz. Algebraic and analytic geometry of fans. Memoirs of the AMS 115 (1995) MR 1254149.
Book volume table of contents   

[17] Robert Gilmer and William Heinzer. Artinian subrings of a commutative ring . Trans. Amer. Math. Soc. 336 (1993) 295-310. MR 1102887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. Yu. GrigorЬev and M. F. Singer. Solving ordinary differential equations in terms of series with real exponents . Trans. Amer. Math. Soc. 327 (1991) 329-351. MR 1012519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert O. Robson. Separating points from closed convex sets over ordered fields and a metric for $\tilde{R}^n$ . Trans. Amer. Math. Soc. 326 (1991) 89-99. MR 1091232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jesús M. Ruiz. A characterization of sums of $2n$th powers of global meromorphic functions . Proc. Amer. Math. Soc. 109 (1990) 915-923. MR 1023347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Niels Schwartz. The basic theory of real closed spaces. Memoirs of the AMS 77 (1989) MR 953224.
Book volume table of contents   

[22] Guangxin Zeng. A characterization of preordered fields with the weak Hilbert property . Proc. Amer. Math. Soc. 104 (1988) 335-342. MR 962795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Guang Xin Zeng. A new proof of McKenna's theorem . Proc. Amer. Math. Soc. 102 (1988) 827-830. MR 934851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Thomas C. Craven. Approximation properties for orderings on $*$-fields . Trans. Amer. Math. Soc. 310 (1988) 837-850. MR 973179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Eberhard Becker. On the real spectrum of a ring and its application to semialgebraic geometry. Bull. Amer. Math. Soc. 15 (1986) 19-60. MR 838786.
Abstract, references, and article information   
View Article: PDF

[26] Maxwell Rosenlicht. Rank change on adjoining real powers to Hardy fields . Trans. Amer. Math. Soc. 284 (1984) 829-836. MR 743747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Maxwell Rosenlicht. The rank of a Hardy field . Trans. Amer. Math. Soc. 280 (1983) 659-671. MR 716843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Manfred Knebusch. An algebraic proof of the Borsuk-Ulam theorem for polynomial mappings . Proc. Amer. Math. Soc. 84 (1982) 29-32. MR 633271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Murray Marshall. The Witt ring of a space of orderings . Trans. Amer. Math. Soc. 258 (1980) 505-521. MR 558187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eberhard Becker. Hereditarily pythagorean fields, infinite Harrison-primes and sums of $2^n$th powers. Bull. Amer. Math. Soc. 84 (1978) 278-280. MR 0460295.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 35 found      Go to page: 1 2